# SDR REXA2019081271150

- Difficulty date: July 17, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: CC670334013
- Condition: Cracked
- Location: Ext Power Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BOX OF THE EXTERNAL POWER RECEPTACLE AT THE FWD FUSELAGE.   EXTERNAL POWER BOX WAS FABRICATED PER EA NO: CRJ953-09257 REV.IR ,AND REPAIR PARTS, EXTERNAL POWER BOX WAS INSTALLED IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
